Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Does d and c post a clot around fetus cause complications in future conception ?

Last year in april I had miscarriage of 1 n half month, we hav done all test and sonography before and all the reports was normal but suddenly I start bleeding and doc told that there was clot arround the fetus and it losts the breath and then I undergo D&C.We don t uderstand what was the reason now I m trying to conceive but not succeed can u help me?
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear,thanks for the query.Usually this happened due to some hormonal deficiency which leads to poor growth of fetus can lead to this.At this time if you are having normal ovulation there are all the chances of getting pregnant again.Please see your doctor for possible reasons.Once you have got pregnant ,so major reasons for infertility are ruled out. so not worry.bye and take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor